General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1965, Volume 68(110), Number 3, Pages 373–416 (Mi msb4322)  

This article is cited in 29 scientific papers (total in 30 papers)

Solubility of boundary value problems for general elliptic systems

L. R. Volevich

Full text: PDF file (4919 kB)

Bibliographic databases:
UDC: 517.946.9
Received: 15.06.1964

Citation: L. R. Volevich, “Solubility of boundary value problems for general elliptic systems”, Mat. Sb. (N.S.), 68(110):3 (1965), 373–416

Citation in format AMSBIB
\by L.~R.~Volevich
\paper Solubility of boundary value problems for general elliptic systems
\jour Mat. Sb. (N.S.)
\yr 1965
\vol 68(110)
\issue 3
\pages 373--416

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Vishik, G. I. Èskin, “Elliptic equations in convolution in a bounded domain and their applications”, Russian Math. Surveys, 22:3 (1967), 13–75  mathnet  crossref  mathscinet  zmath
    2. Ya. A. Roitberg, Z. G. Sheftel, “Formula Grina i teorema o gomeomorfizmakh dlya ellipticheskikh sistem”, UMN, 22:5(137) (1967), 181–182  mathnet  mathscinet  zmath
    3. K. K. Golovkin, “The principle of locality in the theory of boundary-value problems for partial differential equations. I”, Math. USSR-Izv., 1:5 (1967), 983–1010  mathnet  crossref  mathscinet  zmath
    4. Ya. A. Roitberg, Z. G. Sheftel, “A theorem on homeomorphisms for elliptic systems and its applications”, Math. USSR-Sb., 7:3 (1969), 439–465  mathnet  crossref  mathscinet  zmath
    5. Ya. A. Roitberg, “Homeomorphism theorems and a Green's formula for general elliptic boundary problems with nonnormal boundary conditions”, Math. USSR-Sb., 12:2 (1970), 177–212  mathnet  crossref  mathscinet  zmath
    6. I. S. Gudovich, S. G. Krein, “Some boundary value problems elliptic in a subspace”, Math. USSR-Sb., 13:4 (1971), 589–601  mathnet  crossref  mathscinet  zmath
    7. I. Sh. Mogilevskii, “On a boundary value problem for the time-dependent Stokes system with general boundary conditions”, Math. USSR-Izv., 28:1 (1987), 37–66  mathnet  crossref  mathscinet  zmath
    8. N. V. Zhitarashu, “The $L_2$-theory of generalized solutions of general linear model parabolic boundary value problems”, Math. USSR-Izv., 31:2 (1988), 273–305  mathnet  crossref  mathscinet  zmath
    9. Murach A., “Nonlocal Elliptic Boundary-Value-Problems for Systems of Douglis-Nirenberg Type”, Differ. Equ., 30:12 (1994), 2005–2008  mathnet  mathscinet  zmath  isi
    10. O. A. Kovaleva, A. L. Skubachevskii, “Solvability of nonlocal elliptic problems in weight spaces”, Math. Notes, 67:6 (2000), 743–757  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. A. T. Uss, “O kraevykh zadachakh dlya chetyrekhmernykh analogov sistemy Koshi–Rimana s kompleksnymi koeffitsientami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 12, SamGTU, Samara, 2001, 10–16  mathnet  crossref  elib
    12. Gurevich P., “Solvability of Nonlocal Elliptic Problems in Sobolev Spaces”, Russ. J. Math. Phys., 10:4 (2003), 436–466  mathscinet  zmath  isi
    13. M. S. Agranovich, A. I. Aptekarev, N. D. Vvedenskaya, M. I. Vishik, S. G. Gindikin, A. M. Il'in, V. P. Maslov, M. M. Malamud, B. P. Paneah, V. M. Tikhomirov, A. R. Shirikyan, “Leonid Romanovich Volevich (on his 70th birthday)”, Russian Math. Surveys, 59:5 (2004), 991–1000  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    14. Gurevich P., “Solvability of Nonlocal Elliptic Problems in Sobolev Spaces, II”, Russ. J. Math. Phys., 11:1 (2004), 1–44  mathscinet  zmath  isi
    15. A. L. Skubachevskii, “Nonclassical boundary value problems. I”, Journal of Mathematical Sciences, 155:2 (2008), 199–334  mathnet  crossref  mathscinet  zmath  elib
    16. B. Grec, E. V. Radkevich, “Newton's polygon method and the local solvability of free boundary problems”, J. Math. Sci. (N. Y.), 143:4 (2007), 3253–3292  mathnet  crossref  elib
    17. A. L. Skubachevskii, “Nonclassical boundary-value problems. II”, Journal of Mathematical Sciences, 166:4 (2010), 377–561  mathnet  crossref  mathscinet  elib
    18. P. L. Gurevich, “Elliptic problems with nonlocal boundary conditions and Feller semigroups”, Journal of Mathematical Sciences, 182:3 (2012), 255–440  mathnet  crossref  mathscinet  zmath
    19. B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel', “On the development of iterative methods with boundary condition splitting for solving boundary and initial-boundary value problems for the linearized and nonlinear Navier–Stokes equations”, Comput. Math. Math. Phys., 51:1 (2011), 68–87  mathnet  crossref  mathscinet  isi  elib
    20. M. V. Urev, “On the Maxwell system under impedance boundary conditions with memory”, Siberian Math. J., 55:3 (2014), 548–563  mathnet  crossref  mathscinet  isi  elib  elib
    21. L. E. Rossovskii, “Elliptic functional differential equations with contractions and extensions of independent variables of the unknown function”, Journal of Mathematical Sciences, 223:4 (2017), 351–493  mathnet  crossref
    22. Alexey S. Shamaev, Vladlena V. Shumilova, “Homogenization of acoustic equations for a partially perforated elastic material with slightly viscous fluid”, Zhurn. SFU. Ser. Matem. i fiz., 8:3 (2015), 356–370  mathnet  crossref
    23. D. A. Zakora, “Operator approach to the ilyushin model for a viscoelastic body of parabolic type”, Journal of Mathematical Sciences, 225:2 (2017), 345–381  mathnet  crossref
    24. D. Zakora, “On the spectrum of rotating viscous relaxing fluid”, Zhurn. matem. fiz., anal., geom., 12:4 (2016), 338–358  mathnet  crossref  mathscinet
    25. V. Volpert, V. Vugalter, “Metod monotonnykh reshenii dlya uravnenii reaktsii-diffuzii”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 3, Rossiiskii universitet druzhby narodov, M., 2017, 437–454  mathnet  crossref
    26. A. N. Polkovnikov, N. Tarkhanov, “A Riemann-Hilbert problem for the Moisil–Teodorescu system”, Siberian Adv. Math., 28:3 (2018), 207–232  mathnet  crossref  crossref  elib
    27. L. N. Bondar', “On necessary conditions for the solvability of one class of elliptic systems in a half-space”, J. Appl. Industr. Math., 13:3 (2019), 390–404  mathnet  crossref  crossref  elib
    28. E. Frolova, Y. Shibata, “On the maximal $L_p$-$L_q$ regularity theorem for the linearized electro-magnetic field equations with interface conditions”, Kraevye zadachi matematicheskoi fiziki i smezhnye voprosy teorii funktsii. 48, K yubileyu Niny Nikolaevny URALTsEVOI, Zap. nauchn. sem. POMI, 489, POMI, SPb., 2020, 130–172  mathnet
    29. R. S. Saks, “Prostranstva Soboleva i kraevye zadachi dlya operatorov rotor i gradient divergentsii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 24:2 (2020), 249–274  mathnet  crossref
    30. V. A. Solonnikov, “$L_p$-estimates of solution of the free boundary problem for viscous compressible and incompressible fluids in the linear approximation”, Algebra i analiz, 32:3 (2020), 254–291  mathnet
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:628
    Full text:365

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020